Indian Journal of Pharmacology Home 

SHORT COMMUNICATION
[Download PDF]
Year : 1991  |  Volume : 23  |  Issue : 3  |  Page : 168--170

Accidental homatropine hydrobromide poisoning (Case report)

V Muralidhar1, GP Dureja2, Chandralekha3 
1 
2 
3 

Correspondence Address:
V Muralidhar


1. Accidental ingestion of about 40-50 ml of 2% Homatropine hydrobromide solution is reported. 2. Patient presented with predominant peripheral and minimal central anticholinergic effects. 3. Management was supportive and symptomatic.


How to cite this article:
Muralidhar V, Dureja G P, Chandralekha. Accidental homatropine hydrobromide poisoning (Case report).Indian J Pharmacol 1991;23:168-170


How to cite this URL:
Muralidhar V, Dureja G P, Chandralekha. Accidental homatropine hydrobromide poisoning (Case report). Indian J Pharmacol [serial online] 1991 [cited 2020 Nov 25 ];23:168-170
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=1991;volume=23;issue=3;spage=168;epage=170;aulast=Muralidhar;type=0